How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2592
Experience:  Emergency Medicine and Family Practice for over 26 years
1304720
Type Your Medical Question Here...
Family Physician is online now
A new question is answered every 9 seconds

How can I have a and also an ejaculation? I 'm taking

Customer Question

how can I have a climax and also an ejaculation?
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: I 'm taking finesteride for my prostate and simistatin for cholestral
JA: Do you know if your family has a history of heart disease? In general, how would you describe your health lately?
Customer: I'm in very good health. I'm 6'-4" tall and only way 230lbs. I eat properly, veggies and love organic foods.
JA: Anything else in your medical history you think the doctor should know?
Customer: My mother had high bllod pressure back in 1960 when I was a senior in high school and she took her medication when supposed to and lived a very healthy life. She died at the age of 96 in 2012.
Submitted: 2 months ago.
Category: Medical
Expert:  Dr. Arun Phophalia replied 2 months ago.

Hello! My name is***** to JustAnswer. I'm reviewing your question now, and will post back with the reply momentarily.

Expert:  Dr. Arun Phophalia replied 2 months ago.

What is your age?

Did your ejaculation stop after starting finasteride?

Customer: replied 2 months ago.
I'm not sure.
Customer: replied 2 months ago.
I have an follow up apt with my urologist tomorrow and I'll ask him. Thanks....Ron
Expert:  Dr. Arun Phophalia replied 2 months ago.

Finasteride is known to cause retrograde ejaculation. In this semen is thrown in bladder instead of urethra.

Your urologist can put you on another prostate medication and stop Finasteride.

Please feel free for your follow up questions.I would be happy to assist you further, if you need any more information.Thanks for using Just Answer.
Expert:  Dr. Arun Phophalia replied 2 months ago.

Was this information helpful to you? I would be glad to answer any further questions.

It is privilege assisting you.

Please let me know if you have further queries or unanswered questions.